MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 37262E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris smartsite extension set had separation.The following information was provided by the initial reporter: tubing set completely detached from smartsite y-site.Just below while carrier fluid was being administered.Patient and hcp were not harmed or effected during this event as this was not a hazardous drug.It contained carrier fluid that both the patient and hcp were exposed.Additional information received from the customer: at what point did this failure occur? during patient care.One time for me in pacu.One time for bradd sweatt during a case.What was the medication type and duration of the infusion? medication: i do not recall.Did the patient receive a combination of any medications? i do not recall.How long has this product been used in your facility? for a few months.
 
Additional Manufacturer Narrative
One sample was received for quality evaluation.Visual inspection of the tubing indicates that the tubing below the second y-site smartsite is missing.The customer complaint of separation was confirmed.The investigation was forwarded to manufacturing for root cause analysis.After the investigation, a specific root cause could not be determined, however, the issue may be due to the assembler or due to issues with the solvent dispenser.As a corrective action, a quality alert was generated to reinforce the correct solvent application and avoid gaps between components.A device history record review for model 37262e lot number 25029369 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22822667
Report Number9616066-2025-02433
Device Sequence Number15853644
Product Code FPA
UDI-Device Identifier10885403235276
UDI-Public(01)10885403235276(10)25029369
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number37262E
Device Lot Number25029369
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date08/16/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown